On stability of the trivial solution of a nonautonomous quasilinear system whose characteristic equation has multiple roots

Authors

  • I. E. Vitrychenko

Abstract

For tω,ω+, we obtain sufficient conditions for Lyapunov stability of the zero solution of a specific nonautonomous quasilinear differential system in the case where the matrix of the first-degree approximation has the Jordan form with triangular blocks. Methods to reduce certain classes of general differential systems to differential systems of special type are given.

Published

25.08.1994

Issue

Section

Short communications

How to Cite

Vitrychenko, I. E. “On Stability of the Trivial Solution of a Nonautonomous Quasilinear System Whose Characteristic Equation Has Multiple Roots”. Ukrains’kyi Matematychnyi Zhurnal, vol. 46, no. 8, Aug. 1994, pp. 1072–1079, https://umj.imath.kiev.ua/index.php/umj/article/view/5660.